Facebook Pixel

Unusual bleeding

By November 29, 2010 - 3:51pm
Rate This

My bf and I had unprotected sex and he came inside me. I was still on my period at the time but I was so freaked out that I decided to take the plan b pill. About 5 days after my regular ended im experienceing what I think is a second period. It's heavier then spotting but I have no flow. Could this be a side effect from taking the plan b while still being on my period? Please help!!!

Add a Comment1 Comments

HERWriter Guide

Yes, this could be a direct result of taking the emergency contraceptive. You will find more information in this article: http://www.empowher.com/sex-amp-relationships/content/emergency-contraception-update-2010

November 29, 2010 - 6:37pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!